On the limiting distribution of the metric dimension for random forests
Rights accessRestricted access - publisher's policy (embargoed until 2017-03-21)
The metric dimension of a graph G is the minimum size of a subset S of vertices of G such that all other vertices are uniquely determined by their distances to the vertices in S. In this paper we investigate the metric dimension for two different models of random forests, in each case obtaining normal limit distributions for this parameter.
CitationRue, J., Mitsche, D. On the limiting distribution of the metric dimension for random forests. "European journal of combinatorics", 20 Març 2015, vol. 49, p. 68-89.